# SDR AU000846

- Difficulty date: September 9, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 SPAR VALVE FAILED.
